MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/hrt.47.1.51

Медицинская библиотека · British heart journal · 1982

Myocardial injury after phenylpropanolamine ingestion.

Pentel P R, Mikell F L, Zavoral J H

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Three patients developed clinical evidence of myocardial injury after acute ingestion of phenylpropanolamine, a sympathomimetic amine found in a large number of decongestant and appetite suppressant formulations. Increases in the serum creatine kinase and MB isoenzyme levels, ventricular arrhythmias, and electrocardiographic repolarisation abnormalities were seen. Excessive catecholamine stimulation has been shown to produce acute myocardial necrosis experimentally, and a similar mechanism may be present in these patients.

Для цитирования: Pentel P R, Mikell F L, Zavoral J H. Myocardial injury after phenylpropanolamine ingestion.. British heart journal. 1982. DOI: 10.1136/hrt.47.1.51.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.